# SDR XV6A2009040800003

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 42,069 hours, 31,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMERGENCY LIGHTS INOP AT 18-L, 12-L, AND 10-R SEAT LOCATIONS.  CHARGED EMERGENCY LIGHT SYSTEM BATTERIES IAW AMM 33-51-02.
